MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION INTERLOCK; DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION

BOSTON SCIENTIFIC CORPORATION INTERLOCK; DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION
Model Number 83779
Medical Device Problem Codes Material Separation (1562); Physical Resistance/Sticking (4012)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 10/05/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Age at time of the event: 18 years or older.
 
Event or Problem Description
It was reported that the locking arm was separated the target lesion was located at moderately tortuous celiac.A 10mm/20cm interlock device was selected for embolization of the celiac.During the procedure, the device was attempted to be delivered using a non bsc microcatheter, but it was unable to be pushed into the catheter, so it was removed from the patient's body.It was suspected that the coil was defective, so the procedure was continued after replacing the coil with another of the same (this complaint device).However, the second coil became stuck and couldn't be pushed when it was started to coil up slightly in the celiac.When the coil was attempted to be pulled back, the interlocking arm of the coil detached from the interlocking arms of the pusher wire due to the device being pulled forcibly while it was stuck.The microcatheter was removed.The coil did not remain inside the patient; it was removed using a snare.The procedure was completed with different devices.No complications reported and patient's condition is good.

Brand Name
INTERLOCK
Common Device Name
DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key8006265
Report Number2134265-2018-62317
Device Sequence Number1531413
Product Code KRD
UDI-Device Identifier08714729765028
UDI-Public08714729765028
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K132578
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 10/25/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/01/2020
Device Model Number83779
Device Catalogue Number83779
Device Lot Number0020715044
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/09/2018
Initial Report FDA Received Date10/25/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1